on wednesday i had sex, and it usually hurts me but then it's fine after. but thursday morning i was so sore i felt like crying. i searched all the symptoms of thrush and i suggested it was that. i bought canesten cream that comes with the tablet too. i started using it on saturday. the itchyness has gone, and it's just a little sore now. but it doesn't hurt as much when i wipe after i've been for a wee. is it getting better or not? i have to use the cream for 7 days.
Welcome to ehealthforum,
Continue with the use of the medication if it is giving relief. If you are not getting desired relief, you should consider getting examined by your doctor/gynecologist and get vaginal swab/ smear test done to identify causative agent. Get started on appropriate treatment as indicated. Since you are sexually active, get your partner also treated simultaneously to prevent re-infection. Drink plenty of water.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Yeast Infection , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.